# SDR CALA9900816

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 660-670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN THE RT LOWER KEEL BEAM SKIN PANEL BETWEEN STA 660 AND 670.  A REPAIR WAS INSTALLED IAW ECRA 5330-02844.
